# SDR JJBA20250918029

- Difficulty date: September 5, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFII, SHEAR CLIP AT FR24 BTW STR 15R-16R FOUND CRACKED. CFII AT FR24 BTW STR 15R-16R SHEAR CLIP REMOVED FOR REPLACEMENT. CFII AT FR24 BTW STR 15R-16R SHEAR CLIP REPLACED
